Communications in Analysis and Geometry

Volume 29 (2021)

Number 4

Constant mean curvature surfaces of Delaunay type along a closed geodesic

Pages: 837 – 919



Shiguang Ma (School of Mathematical Sciences and LPMC, Nankai University, Tianjin, China)


In this paper, we construct Delaunay type constant mean curvature surfaces along a nondegenerate closed geodesic in a 3‑dimensional Riemannian manifold.

The author was supported by FMJH, and partially supported by NSFC grants 11301284, 11571185, and 11871283.

Received 27 March 2017

Accepted 31 March 2018

Published 22 July 2021